MAUDE Adverse Event Report: BECKMAN COULTER IRELAND NAVIOS FLOW CYTOMETER SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND NAVIOS FLOW CYTOMETER SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN,NAVIOS 10 COLORS/3 LASERS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial evaluation of the issue was thought to be related to the database which was nearly full.Clearly space in the database did not resolve the problem.Re-installation of the navios v1.3 acquisition software (windows vista) and tetra for vista v1.0 also did not resolve the problem.The event was a result to use error.An individual technician was not properly mixing the flowcount beads prior to placing on the prepplus2 for sample preparation.The laboratory supervisor provided training to the technician on the proper technique for mixing flowcount to resolve the issue.The customer confirmed that adjustment of the flowcount mixing technique for the individual resolved the problem.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported tetra algorithm failures related to the cal region on the navios 10 colors/ 3 laser flow cytometer.Erroneous patient results may have been generated but were not reported out of the laboratory.There was no change or effect to patient treatment in connection to the event.

Brand Name
NAVIOS FLOW CYTOMETER SYSTEM
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key10126717
Report Number1061932-2020-00088
Device Sequence Number1848249
Product Code OYE
UDI-Device Identifier15099590515522
UDI-Public(01)15099590515522(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,NAVIOS 10 COLORS/3 LASERS
Device Catalogue NumberA52103
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date06/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1